Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Blockage in upper throat while swallowing. What is the reason?

Hello, My father has this problem for almost ayear. His problem is, has a feeling of blockage on his upper throat when swallowing . His problem is not all the time, but when hes attack, his throat becomes so dry and a feeling of blockage on his upper throat that makes him uncomfortable. Hed been into different test X ray MRI Ct scan but no findings made. I appreciate your help doctor . Thanks.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
If the investigations are normal and you have got done an endoscopy to see for the throat.
Then you must look whether your father has reflux or acidity or heart burn.
then take precautions---
Keep head end of bed elevated.
Avoid alcohol, Smoking
Do brisk walking daily
Go for walk after dinner
Avoid spicy food     
Avoid late night coffee

Recurrent reflux may cause blockage and heaviness in the throat.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor